# SDR DALA2025062304677

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 126,673 hours, 18,302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0185 DOOR 2R SLIDE LIGHT FLASHING. CORRECTIVE ACTION: LUBED TRACK SURFACES, READJUSTED BUSTLE, AND READJUSTED MOVEABLE OVERHEAD PANEL IAW B767 AMM 25-66. (7561208).
